MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25012UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Image analysis summary: an image provided shows the dislodged stent in the inguinal area.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
During the withdrawal of the stent, resistance was noted, but excessive force was not used.The stent migrated to the right inguinal area and it was decided to leave in place.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a non tortuous and non calcified lesion.The device was inspected with no issues noted.Negative prep was performed without issue.Resistance was not encountered when advancing the device and excessive force was not used during delivery.It was reported that difficulty occurred while attempting to position the stent and upon withdrawal back into the guide, stent dislodgement occurred.It was decided to leave the stent in place in the right femoral area.The patient was reported to be alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9537840
Report Number9612164-2020-00024
Device Sequence Number2335099
Product Code NIQ
UDI-Device Identifier00643169556799
UDI-Public00643169556799
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model NumberRONYX25012UX
Device Catalogue NumberRONYX25012UX
Device Lot Number0009942194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/17/2020
03/26/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date02/12/2020
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1